MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. KINEMATX; WRIST ARTHROPLASTY

EXTREMITY MEDICAL, LLC. KINEMATX; WRIST ARTHROPLASTY
Model Number 115-11000-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon reported that a patient was experiencing pain in his wrist while in extension.A revision surgery was successfully completed to exchange the radial stem and radial body.

Brand Name
KINEMATX
Common Device Name
WRIST ARTHROPLASTY
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
suite 410
parsippany NJ 07054
Manufacturer Contact
brian smekal
300 interpace parkway
suite 410
parsippany, NJ 07054
9735888980
MDR Report Key15905756
Report Number3007289093-2022-00015
Device Sequence Number5200545
Product Code JWJ
UDI-Device Identifier00842078111512
UDI-Public00842078111512
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K191525
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number115-11000-S
Device Catalogue Number115-111000-S
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale